Research Repository

Some inequalities of Kato type for sequences of operators in Hilbert spaces

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2012) Some inequalities of Kato type for sequences of operators in Hilbert spaces. Publications of the Research Institute for Mathematical Sciences, 48 (4). pp. 937-955. ISSN 0034-5318

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID25596, bounded linear operators, operator inequalities, Kato's inequality, functions of normal operators, Euclidean norm and numerical radius
Subjects: FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Yimin Zeng
Date Deposited: 18 Jul 2014 02:03
Last Modified: 20 Aug 2019 05:10
URI: http://vuir.vu.edu.au/id/eprint/23361
DOI: https://doi.org/10.2977/PRIMS/92
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar